www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/191

Title: Estimation of the conditional distribution in a conditional Koziol-Green Model
Authors: VERAVERBEKE, Noel
Cardarso-Suarez
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 2000
Citation: TEST, 9(1). p. 97-122
Abstract: We introduce a new estimator for the conditional distribution function under the proportional hazards model of random censorship. Such estimator generalizes the one proposed by Abdushukurov, Chen and Lin when covariates are present. Asymptotic theory is given for this estimator. First, we establish the strong consistency, and also obtain the rate of this convergence. Then, an asymptotic representation for the conditional distribution function estimator leads us to derive its asymptotic normality. The practical performance of the estimation procedure is illustrated on a real data set. Finally, as a further application of the new estimator, some functionals of interest in survival exploratory analysis are briefly discussed.
URI: http://hdl.handle.net/1942/191
DOI: 10.1007/BF02595853
ISI #: 000088574400010
ISSN: 1133-0686
Category: A1
Type: Journal Contribution
Validation: ecoom, 2001
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.